# SDR SWAA2022011353814

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-010 AFT CARGO COMPARTMENT STA 767+5 WL 156 LBL 20 TO RBL 20 FLOOR PANEL SPLICE IS CORRODED ; / [01] VERIFIED AND REPLACED AFT CARGO FLOOR PANEL SPLICE AT 767+5' ON PARTS RACK IAW IPC 53-42-11-26 AND BOEING DWG# 146A9401 ID:0002 REV:C; [02] ALL WORK C/W AUDIT C/W
